Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prescribed with finalo, isotroin and xrtaglo for hair loss and dandruff. Correct medication?

hi doctor, I consulted a dermatologist for excessive dandruff and hairfall. He suggested me the following tablets: Xtraglo; Finalo 1mg, Isotroin-10. Along with this he has given me a clinical dandruff shampoo and Halox Solution for appling externally on the scalp . I want to know if these medicines are correct and if they would have any side effects like an upset stomach . Also, should I follow some special diet? I would really appreciate your help...
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello, the medicines are correct as far as dandruff and hairfall is concerned except isotroin which is not meant for dandruff on the contrary it wud increase dryness of your scalp.
you should avoid oily, spicy food in diet. have lots of water, milk, fruits and sprouts for your hair.
take care
Answered: Tue, 26 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor